MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN922810
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the doctor found air leak while intubating patient.No injury or harm reported.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports "the complaint sample was tested; it could not hold inflation during the test.Another test was performed on the sample and air leak was observed when it was immersed in the water.Dhr was reviewed.No abnormality was found." the complaint has been confirmed.The manufacturing site has determined that the root cause is manufacturing related.A capa was opened to address this issue.

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13568702
Report Number9681900-2022-00009
Device Sequence Number20321119
Product Code CAE
UDI-Device Identifier15060112318082
UDI-Public15060112318082
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN922810
Device Catalogue Number175030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown